Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Anaemic, taking ranitidine, nose starts bleeding. Should continue the medicine?

I may be emic (sorry i really cant spell) but im getting my blood took this friday but untill then my doctor give me a corse of ranitidine i am aware of the side affects and since taking the 150mg tablets twice a day i am having nose bleeds often which is a common side affect so do i carry on taking the tablets or stop?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
no there is no role of ranitidine in nose bleeding.. you continue ranitidine as per prescription
and consult your family doctor for nose bleeding
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor